# SDR CALA2022112303195

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 69,745 hours, 25,258 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Condition: Faulted
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT STAYED ON AFTER FLAP RETRACTION LE DEVICE NUMBER 4 ACP BITE OF FSEU  NO EXISTING FAULTS FOUND.  FOUND FAULT HISTORY FLT LEG 0 F4 PROX EXTEND WITH MSG 27-81223 & FLT LEG -001 R 28VAC EXC INV MSG 27-53280. PARTS USED:  1-899-29,QTY :1 CW FIM TASK #27-88-00-806 FLAP EXTEND DISAGREE PROBLEM,  FOUND IAW AMM TASK 27-81-00-860-803 #4 PROXIMITY SENSOR (S175) RESISTANCE HIGH (OUT OF ACCEPTABLE RANGE)  REMOVED AND REPLACED #4 SLAT PROX S/W (S175) IAW AMM 27-88-11-400-802  LEADING EDGE FLAPS AND SLATS EXTENSION GOOD
